Document Type


Publication Date


Source Citation

Huang, Jie., Edwards, Boyd F.., & Gray, Donald D.. (1997). Thermoconvective Instability Of Paramagnetic Fluids In A Uniform Magnetic Field. Physics of Fluids, 9(6), 1819-1825.



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.